# SDR FDEA201904020997

- Difficulty date: April 2, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 65,538 hours, 22,794 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: NRC6041503
- Part serial: 48311
- Condition: Dented
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AILERON EXTERNAL BOTTOM SURFACE APPROXIMATELY AT (XW 779) EXHIBIT AN IMPRESSION DENT (MKD). FABRICATED AND INSTALLED  REPAIR DOUBLER REF SRM 57-10-00 PAGE 369 VOL. 1 AND EA # 8-5710-T0346849.
